# SDR QXEA200600587

- Difficulty date: February 28, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 19,924 hours, 28,218 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 83210001007
- Part serial: 3122
- Condition: Failed
- Location: Mlg
- Part time: 6,952 hours, 9,973 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2184 LOUD BANG DURING TAXI FROM LEFT HAND SIDE OF AIRCRAFT.  POSSIBLE BLOWOUT.  MAINTENANCE FOUND NR 1 TIRE SIDEWALL FAILED, NR 2 TIRE PRESSURE NORMAL.  REMOVED AND REPLACED NR 1 AND NR 2 MAIN WHEEL ASSEMBLIES PER QX MTC 9324101.  AIRCRAFT RETURNED TO SERVICE.
